smkeaton

119d

I increased my dose of Lamictal to 200mg two weeks ago and I’ve been beyond tired. I’ve been in a “bleh” kind of mood. I plan on asking my psychiatrist about it at my next appointment. But wondering if anyone else feels the same?

Lamotrigine

Feeling of choking

View all
  • LadyZDragon

    119d

    When do you take it? Because when I started it I took it in the morning and felt like a zombie. Now, however, I take it at night and I feel much better.

    • smkeaton

      118d

      I take it at night!

  • Scullyitsme

    118d

    I take 300mg and I don’t think it affects me like that. Though I’ve been on it for like 8 years so maybe I’m just used to it. But if I were you I’d google sideaffects and see if that’s one of them. If you don’t want to so you don’t start to feel the other symptoms because you read them, lmk and I’ll do it for you!

    • smkeaton

      118d

      Thank you, I appreciate the offer. I’ve googled it and it can be a side effect, and something that may possibly go away. It just hasn’t effected me like this until I increased the dose this time.

  • ChloeMae

    117d

    I’ve been off it for 4 days and I already have so much more energy and I can finally sleep & my anxiety is lessened so much. I’ll keep ya updated

    • smkeaton

      106d

      good to know! They just lowered my dose back to 150. So hope that helps give me some energy back.

  • bouncyroo11

    105d

    Yeah it made me feel the same way. No highs or lows just blah. I didn't even get excited about things...

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.